is it possible that the intake of calcium channel blocker of a 31 year-old male with 1st degree av block on ecg could lead to his sudden collapsed then death? his only complaints prior to his death was feeling of tiredness for about 2 weeks with bp 130/80-90.
I can't comment on the case specifically, but in general, that scenario is unlikely. While anything's possible, use of a calcium channel blocker in the setting of 1st degree AVB won't lead to sudden cardiac death in most cases.
Another cardiac cause should be sought, rather than the association of the CCB and 1st degree AVB.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.